Pratibhanusarini --- 九州インド哲学ブログ2

On Indian Philosophy and Buddhist Studies

Kashmir Workshop (International Workshop on Pre-modern Kashmir 2015)

「サンダーソン教授が日本にやってくる」ということで、オックスフォードにもいたことのある斉藤さんが企画。

西アジアの小倉さんと共同。

カシミールつながりで沢山の人が発表。

会場には矢野先生の姿も。

「彼女(斉藤さん)はいま九大ですかー」という話題から、高野山でのインド哲学(東大)若手の発表の充実ぶりまで、あれこれと雑談。

サンダーソン教授、筑波、高野山、京都と移動続き、連続講演の日々ですが、この日もすごい気合でした。

よくあんなに声張ったまま2時間ぶっ通しで喋れますね。

カシミールの最初から最後まで。宗教史の大枠について。

そして、他の人の発表でも質疑では大活躍。

刺激受けまくりです。

「今月末までは現役だから、まだ名誉教授じゃないよ」とのこと。

懇親会は、おむらや。

京大にくると9割ここです。サンダーソン教授もお気に入り。

幹事の斉藤さん曰く、「張本さんのリクエスト」。

インド学関係者が集まるところには世界中どこでも姿を見せるユビキタスな張本さんですが、しかし今回は会場に張本さんの姿はなし。




Kashmir Workshop (International Workshop on Pre-modern Kashmir 2015)

@Center for Eurasian Cultural Studies (Haneda Memorial Hall)

23rd and 24th of September, 2015

Sponsorship: Indological Studies, Graduate School of Letters/Faculty of Letters, Kyoto
University (Organizers: Satoshi Ogura, Akane Saito)

Cosponsors: The Center for the Study of Contemporary India (RINDAS), Center for Eurasian
Cultural Studies




Provisional Presenters:
Alexis Sanderson (Prof. Emeritus, All Souls College, University of Oxford): Keynote lecture “Religious Change in Kashmir”

Yasuke Ikari (Prof. Emeritus, Kyoto Univ.) Title undecided

Bill Mak (Hakubi Center, Kyoto Univ.) "Bhaṭṭopala and Scientific Learning in the Tenth Century Kashmir"

Kiyokazu Okita (Hakubi Center, Kyoto Univ.) ”After Kashmir: Early Modern Sanskrit Aesthetic in Andhra and Bengal”




Yuko Yokochi (Kyoto Univ.) “From Allāh to Īśvara: a preliminary study in Śrīvara's Kathākautuka”

Satoshi Ogura (JSPS) “Muġals as Seen by Kashmiri Pandits in the Sixteenth Century”

Yuki Tomonari (JSPS) “Vyākaraṇa tradition in 9th Century Kashmir: Traces preserved in Bhaṭṭa Jayanta's Nyāyamañjarī”

Akane Saito (JSPS) “Theories of Speech in Medieval Kashmir in the Light of Epistemology and Ontology”

Satoshi Naiki (Center for Cultural Heritage Studies, Kyoto Univ.) “The Arm Joints of Gandharan Sculptures”

Yohei Kawajiri (Chikusi Jogakuen Univ.) ``Some Observations on Scribal Annotations in Manuscripts of the Pratyabhijñā”

Somdev Vasudeva (Kyoto Univ.) “Śambhukavi and Śrīharṣadeva”




Programme (Presentation 30 min. + Question and Answer 10 min.)

9/23

13:00-13:10 Opening

13:10-15:10 Keynote lecture by Prof. Emeritus Alexis Sanderson

Tea & Coffee Break (15 min.)

15:25-16:05 Presentation 1 Yasuke Ikari

16:05-16:45 Presentation 2 Bill Mak

Tea & Coffee Break (15 min.)

17:00-17:40 Presentation 3 Kiyokazu Okita




9/24

10:00-10:40 Presentation 4 Yuko Yokochi

10:40-11:20 Presentation 5 Satoshi Ogura

Tea & Coffee Break (15 min.)

11:35-12:15 Presentation 6 Yuki Tomonari

12:15-12:55 Presentation 7 Akane Saito

Lunch (95 min.)

14:30-15:10 Presentation 8 Satoshi Naiki

15:10-15:50 Presentation 9 Yohei Kawajiri

Tea & Coffee Break (15 min.)

16:05-16:45 Presentation 10 Somdev Vasudeva

Closing

Omuraya32094832.jpg
スポンサーサイト
  1. 2015/09/22(火) 21:06:58|
  2. 未分類

プロフィール

Aghora

Author:Aghora

最近の記事

最近のコメント

最近のトラックバック

月別アーカイブ

カテゴリー

ブロとも申請フォーム

この人とブロともになる

FC2カウンター

ブログ内検索

RSSフィード

リンク

このブログをリンクに追加する